# SDR QMLA2014012014008

- Difficulty date: January 20, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 15,286 hours, 73,140 cycles
- Engine: Lyc LTS101750B2
- Engine time: 8,093 hours, 21,489 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE PILOT HAD JUST LIFTED OFF FROM BASE WITH A MEDICAL CREW ONBOARD FOR A SCENE CALL.  A FEW MINUTES INTO FLIGHT THE MEDICAL CREW NOTED A STRONG FUEL ODOR CONSUMING THE CABIN.  THE PILOT IMMEDIATELY ABORTED THE MISSION & RETURNED TO BASE.  TROUBLE SHOT FUEL LEAK AS THERE WAS NOTICEABLE FUEL DRIPPING OUTSIDE OF THE AFT PORTION OF THE HELICOPTER.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION FOR THIS EVENT.
